Burcu Ungor
Burcu Ungor
Professor of Mathematics Department, Ankara University
science.ankara.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
BaşlıkAlıntı yapanlarYıl
Generalized symmetric rings
G Kafkas, B Ungor, S Halicioglu, A Harmanci
Algebra and Discrete mathematics 12 (2), 2018
172018
Rings in which every nilpotent is central
B Ungor, S Halicioglu, H Kose, A Harmanci
arXiv preprint arXiv:1312.4024, 2013
152013
A generalization of reversible rings
H Kose, B Ungor, S Halicioglu, A Harmanci
Iranian Journal of Science and Technology (Sciences) 38 (1), 43-48, 2014
132014
On principally quasi-Baer modules
B Üngör, N Agayev, S Halıcıoğlu, A Harmancı
Aulona Press, 2011
92011
Modules in which inverse images of some submodules are direct summands
B Ungor, S Halicioglu, A Harmanci
Communications in Algebra 44 (4), 1496-1513, 2016
82016
On a class of δ-supplemented modules
B Ungor, S Halicioglu, A Harmanci
Bull. Malays. Math. Sci. Soc.,(2) 37 (3), 703-717, 2014
82014
On the pure-injectivity profile of a ring
A Harmanci, SR López-Permouth, B Ungor
Communications in Algebra 43 (11), 4984-5002, 2015
62015
On a class of⊕-supplemented modules
B Ungor, S Halicioglu, A Harmanci
Ring theory and its applications 609, 123-136, 2014
62014
A Generalization of Rickart modules
B Ungor, S Halıcıoglu, A Harmanci
Bulletin of the Belgian Mathematical Society-Simon Stevin 21 (2), 303-318, 2014
62014
Pure-injectivity from a different perspective
SR López-Permouth, J Mastromatteo, Y Tolooei, B Ungor
Glasgow Mathematical Journal 60 (1), 135-151, 2018
52018
A generalization of reduced rings
H Kose, B Ungor, S Halicioglu
Hacettepe Journal of Mathematics and Statistics 41 (5), 689-696, 2012
52012
Feckly reduced rings
B Ungor, O Gurgun, S Halicioglu, A Harmanci
Hacettepe J. Math. Stat 44, 375-384, 2015
42015
Very clean matrices over local rings
H Chen, B Ungor, S Halicioglu
arXiv preprint arXiv:1406.1240, 2014
32014
Dual π-Rickart Modules
B Ungor, Y Kurtulmaz, S Halicioglu, A Harmanci
Revista Colombiana de Matemáticas 46 (2), 167-183, 2012
32012
A dual approach to the theory of inverse split modules
B Ungor, S Halicioglu, A Harmanci
Journal of Algebra and Its Applications 17 (08), 1850148, 2018
22018
A new approach to -supplemented modules via homomorphisms
ARM Hamzekolaee, A Harmanci, Y Talebi, B ÜNGÖR
Turkish Journal of Mathematics 42 (4), 1941-1955, 2018
22018
Rickart modules relative to singular submodule and dual Goldie torsion theory
B Ungor, S Halicioglu, A Harmanci
Journal of Algebra and Its Applications 15 (08), 1650142, 2016
22016
Rings for which every Cosingular Module is Projective
Y Talebi, ARM Hamzekolaee, M Hosseinpour
2
Minus Partial Order in Regular Modules
B Ungor, S Halicioglu, A Harmanci, G Dolinar, B Kuzma, J Marovt
arXiv preprint arXiv:1907.02119, 2019
12019
Prime Structures in a Morita Context
MB Calci, S Halicioglu, A Harmanci, B Ungor
arXiv preprint arXiv:1812.02920, 2018
12018
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20